No. There are many kinds of chemotherapy and some drugs such as 5-FU (for example) don't normally cause hair loss. But even chemotherapy drugs that are known to cause hair loss don't always produce hair loss.
I was treated with 8 cycles of ABVD chemotherapy (Adriamycin, Bleomycin, Vinblastine, and Dacarbazine) for Hodgkin's Disease. My oncologist said I would lose my hair, mostly due to the Adriamycin. I didn't. My hair thinned somewhat, but I didn't lose anywhere close to all of it. Anyone who didn't know wouldn't know from looking at my hair that I had chemo. I know other Hodgkin's Disease patients treated with ABVD for half as many cycles who lost ALL of their hair. It is just luck of the draw.
There are chemo regimens that do cause total hair loss in just about everyone. Cytoxan for example. Then there are those like ABVD that usually cause hair loss, but some people get spared. Then there are regimens where hair loss is rare.
By the way according to the chemo nurses, hair loss does not equate to chemo working. There is no correlation between chemotherapy side effects and effectiveness.
Here is a list of common chemo drugs: http://www.chemocare.com/BIO/index.asp
You can look under side effects to see if hair loss is common.